# SDR AWXA0000380

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LOWER WEB INSIDE FWD CARGO DOOR CRACKED BS 486 RBL 3L WL 160.  REMOVED DAMAGED SECTION OF LOWER WEB,  FABRICATED NEW REPAIR DOUBLER, ALODINED, PRIMED, AND INSTALLED IAW 737 SRM 51-40-03 AND 51-10-02.
